Technical FAQs

Ask a Question

How Does Tenant Metering Software Commercial Edition (TMSCE) Calculate 15, 30, or 60 Minute Rolling Demand?

If the data is collected on a 15 minute interval, there is no difference between rolling demand and present demand. Data that is collected on a 5 minute interval is the average of the current interval and the previous two. For example, if the data is measure at 2:00, 2:05, 2:10, 2:15, 2:20, 2:25, and 2:30, the rolling demand for 2:20 would be the average of the readings taken at 2:10, 2:15, and 2:20.
With 15 minute interval data, the 30 minute rolling demand is calculated by averaging the previous demand interval with the current one. For example, data is taken at 2:00, 2:15, 2:30, 2:45, and 3:00. The 30 minute rolling demand for 2:45 is the average of the demand readings at 2:30 and 2:45.

With 15 minute interval data, the 60 minute rolling demand is calculated by averating the current demand interval with the previous three. For example, data is taken at 2:00, 2:15, 2:30, 2:45, 3:00, 3:15, 3:30, and 3:45. The 60 minute rolling demand for 3:15 is the average of the demand readings at 2:30, 2:45, 3:00, and 3:15.

Was this helpful?
What can we do to improve the information ?